# SDR ASAA2019081943404

- Difficulty date: August 14, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 13,159 hours, 4,358 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Faulted
- Location: Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED ON CLIMBOUT. FOLLOWED QRH. LIGHT STAYED OUT UNTIL LANDING ROLLOUT. QRH COMPLETED WITH SWITCH OFF FOR REMAINDER OF TAXI. GROUNDED - YES. REF B737-900 FIM TASK 30-41 TASK 801, WHCU BITE LOGGED WINDOW SENSOR FAULT. REF FIM TASK 30-41 TASK 811, SWITCHED TO SPARE SENSOR TERMINAL. WHCU VERIFY BITE TESTED GOOD. LEFT SIDE WINDOW HEAT OPS TESTED NORMAL. NO CONFIG CHG.
